| Model Number |
VTICMO_13.2 (-16.0/2.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and significant reduction of iridocorneal angles.Due to excessive vault and significant reduction of iridocorneal angles, the lens was exchanged for a shorter length lens.The problem was resolved.Cause of the event was reported as unknown.
Additional Manufacturer Narrative
H6 - health effect clinical code: 4581 - significant reduction of iridocorneal angles secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #(b)(4).